# SDR RAIA0008019

- Difficulty date: August 31, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- Aircraft time: 11,731 hours, 12,480 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Motor
- Part number: C850023
- Condition: Failed
- Location: Cockpit
- Part time: 11,731 hours, 12,480 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

6220-DCA- CREW REPORTS LEFT STICK SHAKER IS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED LEFT STICK SHAKER MOTOR.
